Existence and uniquenes results for systems of impulsive functional stochastic differential equations driven by fractional Brownian motion with multiple delay. (English) Zbl 1414.34063

Summary: We present some existence and uniqueness results on impulsive functional differential equations with multiple delay with fractional Brownian motion. Our approach is based on the Perov fixed point theorem and a new version of Schaefer’s fixed point in generalized metric and Banach spaces.


34K50 Stochastic functional-differential equations
34K45 Functional-differential equations with impulses
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI Euclid


[1] E. Alos and D. Nualart, Stochastic calculus with respect to the fractional Brownian motion, Ann. Probab. \bf29 (2001), 766–801. · Zbl 1028.60048
[2] M. Benchohra, J. Henderson and S.K. Ntouyas, Impulsive Differential Equations and Inclusions, Vol. 2, Hindawi Publishing Corporation, New York, 2006. · Zbl 1130.34003
[3] A.T. Bharucha-Reid, Random Integral Equations, Academic Press, New York, 1972.
[4] F. Biagini, Y. Hu, B. Øksendal and T. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Springer, London, UK, 2008.
[5] I. Bihari, A generalisation of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungar. 7 (1956), 81–94. · Zbl 0070.08201
[6] T. Blouhi, T. Caraballo and A. Ouahab, Existence and stability results for semilinear systems of impulsive stochastic differential equations with fractional Brownian motion, Stoch. Anal. Appl. 34 (2016), no. 5, 792–834. · Zbl 1380.34091
[7] A. Boudaoui, T. Caraballo and A. Ouahab, Existence of mild solutions to stochastic delay evolution equations with a fractional Brownian motion and impulses, Stoch. Anal. Appl. 33 (2015), 244–258. · Zbl 1327.35460
[8] J. Cao, R. Maheswari and A. Chandrasekar, Exponential \(H_{\infty}\) filtering analysis for discrete-time switched neural networks with random delays using sojourn probabilities, Sci. China. Tech. Sci. 59 (2016), no. 3, 387–402.
[9] J. Cao, Q. Yang, Z. Huang and Q. Liu, Asymptotically almost periodic solutions of stochastic functional differential equations, Appl. Math. Comput. 218 (2011), 1499–1511. · Zbl 1230.60058
[10] P. Carmona, L. Coutin and G. Montseny, \em Stochastic integration with respect to fractional Brownian motion, Ann. Inst. H. Poincaré B Probabilités et Statistiques 39 (2003), 27–68. · Zbl 1016.60043
[11] R. Cristescu, Order Structures in Normed Vector Spaces, Editura Ştiinţifică şi Enciclopedică, Bucureşti, 1983 (in Romanian). · Zbl 0631.46005
[12] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992. · Zbl 0761.60052
[13] B. Davis, On the integrability of the martingale square function, Israel J. Math. 8 (1970), 187–190. · Zbl 0211.21902
[14] T.E. Duncan, Y. Hu and B. Pasik-Duncan, Stochastic calculus for fractional Brownian motion, J. Cont. Optim. \bf38 (2000), no. 2, 582–612. · Zbl 0947.60061
[15] T.C. Gard, Introduction to Stochastic Differential Equations, Marcel Dekker, New York, 1988. · Zbl 0628.60064
[16] I.I. Gikhman and A. Skorokhod, Stochastic Differential Equations, Springer–Verlag, 1972.
[17] J.R. Graef, J. Henderson and A. Ouahab, Impulsive differential inclusions. A fixed point approach, De Gruyter Ser. in Nonlinear Anal. Appl., Vol. 20, de Gruyter, Berlin, 2013.
[18] C. Guilan and H. Kai, On a type of stochastic differential equations driven by countably many Brownian motions, J. Funct. Anal. 203 (2003), 262–285. · Zbl 1028.60050
[19] A. Halanay and D. Wexler, Teoria Calitativa a Sistemelor Impulsuri, Editura Academiei Republicii Socialiste România, Bucharest, 1968 (in Romanian). · Zbl 0176.05202
[20] V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
[21] C. Li, J. Shi and J. Sun, Stability of impulsive stochastic differential delay systems and its application to impulsive stochastic neural networks, Nonlinear Anal. 74 (2011), 3099–3111. · Zbl 1218.34097
[22] B. Liu, X. Liu, K. Teo and K.Q. Wang, Razumikhin-type theorems on exponential stability of impulsive delay systems, IMA J. Appl. Math. \bf71 (2006), 47–61. · Zbl 1128.34047
[23] J. Liu, X. Liu and W.-C. Xie, Existence and uniqueness results for impulsive hybrid stochastic delay systems, Commun. Appl. Nonl. Anal. 17 (2010), 37–54. · Zbl 1225.34089
[24] M. Liu and K. Wang, On a stochastic logistic equation with impulsive perturbations, Comput. Math. Appl. \bf63 (2012), 871–886. · Zbl 1247.60085
[25] X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, 1997. · Zbl 0892.60057
[26] P. Millar, Warwick martingale integrals, Trans. Amer. Math. Soc. 133 (1968), 145–166. · Zbl 0164.46603
[27] V.D. Milman and A.A. Myshkis, On the stability of motion in the presence of impulses, Sib. Math. J. 1 (1960), 233–237. (in Russian)
[28] Y. Mishura, Stochastic calculus for fractional Brownian motion and related processes, Springer Science Business Media, 2008. · Zbl 1138.60006
[29] A.A. Novikov, The moment inequalities for stochastic integrals, Teor. Verojatnost. Primenen. 16 (1971), 548–551. (in Russian) · Zbl 0246.60047
[30] A. Ouahab, Local and global existence and uniqueness results for impulsive functional differential equations with multiple delay, J. Math. Anal. Appl. \bf323 (2006), 456–472. · Zbl 1121.34084
[31] B. Øksendal, Stochastic Differential Equations\rom: An Introduction with Applications, 4th ed., Springer, Berlin, 1995.
[32] L. Pan and J. Cao, Exponential stability of impulsive stochastic functional differential equations, J. Math. Anal. Appl. 382 (2011), 672–685. · Zbl 1222.60043
[33] L. Pan and J. Cao, Exponential stability of stochastic functional differential equations with Markovian switching and delayed impulses via Razumikhin method, Adv. Differential Equations 61 (2012). · Zbl 1293.34093
[34] A.I. Perov, On the Cauchy problem for a system of ordinary differential equations, Priblizhen. Met. Reshen. Differ. Uravn. 2 (1964), 115–134. (in Russian).
[35] R. Precup, Methods Nonlinear Integral Equations, Kluwer, Dordrecht, 2000. · Zbl 0980.45007
[36] I.A. Rus, \em The theory of a metrical fixed point theorem: theoretical and applicative relevances, Fixed Point Theory 9 (2008), 541–559. · Zbl 1172.54030
[37] F. Russo and P. Vallois, Forward, backward and symmetric stochastic integration, Probab. Theory Related Fields 97 (1993), no. 3, 403–421. · Zbl 0792.60046
[38] R. Sakthivel and J. Luo, Asymptotic stability of nonlinear impulsive stochastic differential equations, Statist. Probab. Lett. \bf79 (2009), 1219–1223. · Zbl 1166.60316
[39] A.M. Samoilenko and N.A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.
[40] H. Sobczyk, Stochastic Differential Equations with Applications to Physics and Engineering, Kluwer Academic Publishers, London, 1991. · Zbl 0762.60050
[41] C.P. Tsokos and W.J. Padgett, Random Integral Equations with Applications to Life Sciences and Engineering, Academic Press, New York, 1974. · Zbl 0287.60065
[42] S.J. Wu, X.L. Guo and S.Q. Lin, Existence and uniqueness of solutions to random impulsive differential systems, Acta. Math. Appl. Sinica 22 (2006), 595–600. · Zbl 1118.34049
[43] Y. Xu, R. Guo, D. Liu, H. Zhang and J. Duan, Stochastic averaging principle for dynamical systems with fractional Brownian motion, Discrete Contin. Dyn. Syst. Ser. B \bf19 (2014), 1197–1212. · Zbl 1314.60122
[44] F. Yao, J. Cao, P. Cheng and Li. Qiu, Generalized average dwell time approach to stability and input-to-state stability of hybrid impulsive stochastic differential systems, Nonlinear Anal. Hybrid Syst. 22 (2016), 147–160. · Zbl 1351.34073
[45] F. Yao, J. Cao, L. Qiu and P.Cheng, Exponential stability analysis for stochastic delayed differential systems with impulsive effects\rom: Average impulsive interval approach, Asian J. Control \bf19 (2017), 74–86. · Zbl 1358.93184
[46] Q. Zhu and B. Song, Exponential stability for impulsive nonlinear stochastic differential equations with mixed delays, Nonlinear Anal. 12 (2011), 2851–2860. · Zbl 1223.93102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.